# SDR SWIA202265737

- Difficulty date: March 30, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT SPLICE 26RH CORRODED AT FS333.00.    (C CHECK RO 5/23/22)    REPLACED STRINGER JOINT SPLICE AT 26RH AT FS333 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV. E. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
